# SDR CA030530003

- Difficulty date: April 28, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 9,172 hours
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL M/R BLADE INSPECTION AME DISCOVERED A SMALL CORROSION PIT IN BLADESKIN LOCATED AT BLADE STATION 13.7 & 5.5 FROM LEADING EDGE.(SEE ATTACHED PHO TOS)FOUR CRACKS WERE FOUND ORIGINATING FROM THE PIT.THE LONGEST CRACK WAS 14 INCH CHORDWISE, TWO SMALLER CRACKS PROGRESSING TOWARDS THE LEADING EDGE AT APPROXIMATELY 45 DEG FROM THE MAIN CRACK.THE FOURTH CRACK WAS PROGRESSING STRAIGHT TOWARDS THE LEADING EDGE.  THE PIT WAS APPROXIMATELY 1/16 IN DIAMETER AND APPROXIMATELY 0.015 DEEP. M/R BLADE WAS REPLACED AND A/C RETURNED TO SERVICE.
